# SDR CALA2025100209565

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,749 hours, 24,250 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: M10537
- Condition: Dislodged
- Location: Zone 200
- Part time: 26,726 hours, 10,242 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAFT FELL FROM CEILING NEEDS REMOVED FOUND MOST AFT LIFE RAFT COMPARMENT OPENED AND RAFT FELL OUT INTO AISLE. NO DAMAGE NOTED TO RAFT OR ENCLOSURE. RECOMMEND REPLACEMENT OF RAFT, DUE TO HARD LANDING AND EJECTION OF RAFT, AS PRECAUTIONARY. RAFT WAS PLACED BACK IN ENCLOSURE AND CLOSED FOR FURTHER INSP. REMOVED AND REPLACED AFT LIFE RAFT IRT AMM 25-64-00-900-810.
